File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Parameter Estimation for Fractional Ornstein–Uhlenbeck Processes with Discrete Observations

TitleParameter Estimation for Fractional Ornstein–Uhlenbeck Processes with Discrete Observations
Authors
Issue Date2013
Citation
Springer Proceedings in Mathematics & Statistics, 2013, v. 34, p. 427-442 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185948

 

DC FieldValueLanguage
dc.contributor.authorHu, Yen_US
dc.contributor.authorSong, Jen_US
dc.date.accessioned2013-08-20T11:47:32Z-
dc.date.available2013-08-20T11:47:32Z-
dc.date.issued2013en_US
dc.identifier.citationSpringer Proceedings in Mathematics & Statistics, 2013, v. 34, p. 427-442en_US
dc.identifier.urihttp://hdl.handle.net/10722/185948-
dc.languageengen_US
dc.relation.ispartofSpringer Proceedings in Mathematics & Statisticsen_US
dc.rightsThe original publication is available at www.springerlink.com-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleParameter Estimation for Fractional Ornstein–Uhlenbeck Processes with Discrete Observationsen_US
dc.typeArticleen_US
dc.identifier.emailSong, J: txjsong@hku.hken_US
dc.identifier.authoritySong, J=rp01700en_US
dc.description.naturepostprint-
dc.identifier.doi10.1007/978-1-4614-5906-4_19-
dc.identifier.hkuros220385en_US
dc.identifier.spage427en_US
dc.identifier.epage442en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats